Inoculated Samut Sakhon doctor 'suffered after-effects, not allergy to Sinovac vaccine'
The symptoms suffered by a female doctor at Samut Sakhon Hospital after being inoculated with the Sinovac Covid-19 vaccine was after-effects and not an allergic reaction to the vaccine, the Bamrasnaradura Infectious Disease Institute clarified on Friday.
Also read: Doctor suffers allergic reaction after Covid vaccination
The doctor in Samut Sakhon Hospital, 28, had an adverse reaction after receiving the vaccine on March 2. She suffered mild dizziness for 30 minutes and 2-3 hours later the symptoms started to worsen with nausea and vomiting. She also had diarrhoea, which is a symptom related to Covid-19 infection, but her symptoms improved the next day.
The expert committee considered that the woman's condition was not caused by a severe allergic reaction to the vaccine, but to adverse effects. However, she can still get a second dose of vaccine.
“After assessing all symptoms, it was found that the symptoms eased after the first 30 minutes. She did not have a state of shock. Therefore, we can conclude that it was not a severe shock or allergy to the vaccine, but just the side-effects," said Dr Jurai Wongsawat, a senior expert in prevention medicine,
Overall in the past four days, Thailand has vaccinated 13,464 people with Sinovac's Covid-19 vaccine in 13 provinces. After vaccination, 119 people reported adverse reactions -- 59 people has inflammation in the injected area, one had muscle ache, 19 had nausea, two had fever, six cases of chills, one felt fatigued, and 11 had angina.